A case series of critically ill patients with anti- N-methyl-D-aspartate receptor encephalitis.

@article{Young2013ACS,
  title={A case series of critically ill patients with anti- N-methyl-D-aspartate receptor encephalitis.},
  author={Paul J Young and Stuart P. Baker and Elena Cavazzoni and Simon J Erickson and Anand Muthu Krishnan and Peter S Kruger and Alan H Rashid and Brad A Wibrow},
  journal={Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine},
  year={2013},
  volume={15 1},
  pages={
          8-14
        }
}
Anti-N-methyl-D-aspartate (NMDA) receptor encephalitis causes autonomic disturbances, behavioural changes and abnormal movements. It is often a paraneoplastic phenomenon that occurs in association with ovarian teratomas and is the most common paraneoplastic encephalitis. We report nine cases of critically ill patients with anti- NMDA receptor encephalitis from Australia and New Zealand. One patient died and one had a poor neurological recovery. The remaining patients made substantial or… CONTINUE READING
2
Twitter Mentions

Similar Papers

References

Publications referenced by this paper.
SHOWING 1-10 OF 14 REFERENCES